Abstract

A correction is given for an equation in [J. Opt. Soc. Am. A 31, 89–100 (2014) [CrossRef]  ].

© 2014 Optical Society of America

Full Article  |  PDF Article

References

  • View by:
  • |
  • |
  • |

  1. A. D. U. Jafri and A. Lakhtakia, “Scattering of an electromagnetic plane wave by a homogeneous sphere made of an orthorhombic dielectric-magnetic material,” J. Opt. Soc. Am. A 31, 89–100 (2014).
    [Crossref]

2014 (1)

Cited By

OSA participates in Crossref's Cited-By Linking service. Citing articles from OSA journals and other participating publishers are listed here.

Alert me when this article is cited.


Equations (1)

Equations on this page are rendered with MathJax. Learn more.

[ A ( 3 ) B ( 3 ) ] = [ Y ( 3 ) ] [ Y ( 1 ) ] 1 [ A ( 1 ) B ( 1 ) ] = [ T ] [ A ( 1 ) B ( 1 ) ] .

Metrics